# SDR DALA2016100407110

- Difficulty date: October 3, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 71,883 hours, 19,796 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Out Of Position
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR WOULD NOT CLOSE AND ARM. DOOR WAS OPENED AND CLOSED BY FLIGHT ATTENDANT. STILL INDICATES IT WAS NOT ARMED. (NO LIGHT) ARMED THE HANDLE AND NOT IN CORRECT POSITION. PILOT CAME BACK AND VERIFIED INDICATIONS. CAPTAIN OPENED DOOR AND SLIDE BLEW. ARMED AND CYCLED L4 DOOR SEVERAL TIMES.  FOUND DOOR INTERIOR PANEL LOOSE CAUSING HANDLE TO STICK. SECURED THE PANEL.  HANDLE NOW HAS CLEARANCE FROM LOWER DOOR LINEING, OPS GOOD NOW. R & R THE L4 DOOR SLIDE IAW AMDS WORK CARD 2566-9001-4L. R & R THE L4 DOOR EMERGENCY POWER RESERVOIR IAW AMM 52-11-30. REPLACED THE LAMP IN THE SLIDE LIGHT.
